# SDR SWIA202163201

- Difficulty date: October 10, 2021
- Submitted: December 21, 2021
- Operation: Air carrier
- Aircraft: N606SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10250
- Aircraft time: 36,484 hours, 27,172 cycles
- System (JASC): 5742 · Wing, Nacelle/Pylon Attach Fittings
- Part: None
- Condition: Worn
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H SLAT TRACK 1-2 OUTBD FWD AND OUTBD AFT SIDE ROLLERS ARE WORN   (C CHECK RO 12-19-21)   REMOVED AND REPLACED WITH NEW R/H SLAT TRACK 1-2 OTBD FWD AND OTBD AFT SIDE ROLLERS REF CRJ700 AMM 27-81-44-400-801-A01.
